Positivity of the $T$-system cluster algebra

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)Research Paper 140, 39
JournalElectronic Journal of Combinatorics
Volume16
Issue number1
StatePublished - 2009

Cite this

Positivity of the $T$-system cluster algebra. / Di Francesco, Philippe; Kedem, Rinat.

In: Electronic Journal of Combinatorics, Vol. 16, No. 1, 2009, p. Research Paper 140, 39.

Research output: Contribution to journalArticle

@article{b48389d9bcf44f8eb7e04188621995a0,
title = "Positivity of the $T$-system cluster algebra",
author = "{Di Francesco}, Philippe and Rinat Kedem",
year = "2009",
language = "English (US)",
volume = "16",
pages = "Research Paper 140, 39",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

TY - JOUR

T1 - Positivity of the $T$-system cluster algebra

AU - Di Francesco, Philippe

AU - Kedem, Rinat

PY - 2009

Y1 - 2009

M3 - Article

VL - 16

SP - Research Paper 140, 39

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -